advertisement
Question
Posted by: Anonymous | 2009/06/29

PCOS

I' ve been diagnosed with pcos a month ago, my doc prescribe contraceptions which, I kindof discontinued and then continued. During my switching on and of using the pill. I was intimate. My main concern is, can I stil fall pregnant? I' ve started taking vitamins. But I' m experiencing severe breast pains, nausea' s, weight gain, and sometimes vomiting. However I assume it' s the pills... Please advise. I' m 20

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your symptoms are probably related to stopping and starting the Pill. However, do a pregnancy test if you miss a period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2009/06/29

Your symptoms are probably hormonal from stopping/starting the pill. PCOS also gives you many symptoms one of them weight gain.

Reply to Anonymous
Posted by: Anonymous | 2009/06/29

Never the less ..... if you have PCOS you can still fall PG.
Rather just buy a PG test from Clicks or from the Pharmacy.
Other wise ..... get blood tests done..... best advice do the test!!

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement